标题:Fractional moments of automorphic L-functions on GL(m)
作者:Pi, Qinghua
作者机构:[Pi, Q] School of Mathematics, Shandong University, Jinan 250100, China
通讯作者:Pi, Q(qhpi@mail.sdu.edu.cn)
通讯作者地址:[Pi, QH]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:数学年刊B辑(英文版)
出版年:2011
卷:32
期:4
页码:631-642
DOI:10.1007/s11401-011-0650-7
关键词:Moments;Automorphic L-functions;GRC
摘要:Let π be an irreducible unitary cuspidal representation of GLm(AQ), m ≥ 2. Assume that π is self-contragredient. The author gets upper and lower bounds of the same order for fractional moments of automorphic L-function L(s, π) on the critical line under Generalized Ramanujan Conjecture; the upper bound being conditionally subject to the truth of Generalized Riemann Hypothesis.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-79959973548&doi=10.1007%2fs11401-011-0650-7&partnerID=40&md5=9dac8b399e055d877bc2a167e267b56b
TOP